# SDR SWIA202052602

- Difficulty date: August 17, 2020
- Submitted: September 22, 2020
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 29,833 hours, 18,425 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BAY DOOR SURROUND STGR 26R CORRODED BETWEEN FS 333-349, AS MARKED.  C-CHECK RO 9/20/2020.  REPLACED STRINGER WITH NEW FROM STOCK, REF BOMBARDIER DWG CRJ700 SRM.  COMPLIED WITH SKYWEST TASK CARD.
